# SDR AALA202111097428

- Difficulty date: November 9, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A300*
- Aircraft serial: 1472
- Aircraft time: 67,703 hours, 25,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING SLIDE OF L2 DOOR BITE TEST OF EMERGENCY POWER SUPPLY UNIT FAILED BATTERY EMERGENCY RIGHT. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT EMERGENCY RIGHT PER AMM 33-51-38.
